# SDR ABXA040133

- Difficulty date: March 22, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 37,148 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 59114335
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 775, INBOARD OF STRINGER NR 3 LEFT AT FASTENER HOLE, 1 EA CRACK INDICATION.  REPAIRED AREA IAW DC-9 SRM 53-04.
